# SDR N6WA2017061401

- Difficulty date: June 14, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 31,901 hours, 21,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE ON GROUND.  REMOVED AND REPLACED PASSENGER DOOR PROXIMITY SENSOR PX101 IAW AMM 52-70-04.  OPS CHECKED GOOD.
